# SDR C2XA08SH102

- Difficulty date: August 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009410
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE RT AILERON PCA BRACKET HAD A MIGRATED HAT BUSHING.  THE HOLE WAS WORN OUT OF LIMITS AND WOULD NOT RETAIN THE BUSHING.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET IAW EMB 145XR SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
